# SDR SWAA2015060840466

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 71,473 hours, 59,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 1 DEF.  R & R LIGHT ASSEMBLY IAW MM.
